# SDR DALA2017112708288

- Difficulty date: November 27, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 73,827 hours, 55,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AND BROKEN RIVET ON RT MAIN LANDING GEAR DOOR FRAME.  REMOVED AND REPLACED THE RT MLG FWD DOOR OPENING CHANNEL IAW DWG 5930584.(LP3817518)
